# SDR DALA1050669001

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 49,660 hours, 36,684 cycles
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON LINE CHECK, MX FOUND L2 DOOR SLIDE LANYARD FRAYED AND INSTALLED INCORRECTLY. ALSO FOUND L1 DOOR SLIDE LANYARD INSTALLED INCORRECTLY. MX REPOSITIONED L1 DOOR  SLIDE LANYARD AND REPLACED L2 DOOR SLIDE LANYARD IAW MM.
